# SDR UALA2010020500472

- Difficulty date: February 5, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 40,939 hours, 11,350 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F-C PAX SEATS 2B AFT AND 3B FWD EMERGENCY LIGHTS MISSING.   R & R PAX SEATS EMERGENCY LIGHT ASSY AND OPS CHECKED ALL GOOD.
